# SDR JGVR20170717001

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N301QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800010
- Aircraft time: 10,284 hours
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER LOWER TORQUE TUBE TO HAVE INTERNAL CORROSION. FOUND DURING RUDDER INSTALLATION AFTER PAINT. REQUEST ADDITIONAL TIME FOR THE REMOVAL OF THE SEIZED RUDDER TORQUE TUBE AND FOR TRAVEL CHECK OF RUDDER. REMOVED LOWER RUDDER TORQUE TUBE AND INSTALLED CUSTOMER SUPPLIED NEW LOWER RUDDER TORQUE TUBE. VERIFIED PROPER RUDDER TRAVELS. DONE IAW MM 27-20-00.
